Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 34, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Oct 15, 2014, 6:56 PM EDT for Oneida County, New York. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2014, 6:56 PM EDT (22:56 UTC)
- Expired
- Oct 16, 2014, 1:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Oneida County, NY
The radar
The Ft Drum radar (KTYX), 65 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 7:18 PM EDT | FLASH FLOOD | Utica, NY | SIGNIFICANT URBAN FLOODING REPORTED IN THE UTICA AREA. UP TO THREE FEET OF WATER FLOWING ACROSS ROADS. |
| Oct 15, 7:49 PM EDT | FLASH FLOOD | Holland Patent, NY | ROUTE 365 REPORTED TO HAVE WATER FLOWING ACROSS THE ROAD. |
| Oct 15, 8:29 PM EDT | FLASH FLOOD | Whitesboro, NY | 1 FOOT OF WATER ON MAIN STREET FOR SEVERAL BLOCKS IN WHITESBORO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453
WGUS51 KBGM 152256
FFWBGM
NYC065-160500-
/O.NEW.KBGM.FF.W.0034.141015T2256Z-141016T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
656 PM EDT WED OCT 15 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 100 AM EDT THURSDAY
* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. RAIN GAUGE
REPORTS INDICATE THAT 2 TO 2.5 INCHES OF RAIN HAS FALLEN IN THIS
REGION SINCE EARLIER THIS AFTERNOON. HEAVY RAINFALL IS LIKELY TO
PERSIST FOR SEVERAL MORE HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOONVILLE...NEW HARTFORD...ROME AND UTICA.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4333 7507 4330 7514 4326 7515 4324 7510
4324 7507 4322 7506 4305 7521 4296 7520
4296 7543 4344 7560 4343 7552 4361 7513
4361 7511
$$
MLJ2 follow-up statements
071
WGUS71 KBGM 160039
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
839 PM EDT WED OCT 15 2014
NYC065-160500-
/O.CON.KBGM.FF.W.0034.000000T0000Z-141016T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONEIDA NY-
839 PM EDT WED OCT 15 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
EASTERN ONEIDA COUNTY...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAINFALL ACROSS THE WARNED AREA. RAIN
WILL CONTINUE HEAVY AT TIMES INTO THE OVERNIGHT HOURS. EXPECT
SIGNIFICANT URBAN FLOODING TO CONTINUE ESPECIALLY IN THE UTICA AREA.
ADDITIONAL ROADS AND SMALL STREAMS WILL FLOOD IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOONVILLE...NEW HARTFORD...ROME AND UTICA.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4333 7507 4330 7514 4326 7515 4324 7510
4324 7507 4322 7506 4305 7521 4296 7520
4296 7543 4344 7560 4343 7552 4361 7513
4361 7511
$$
DJN829
WGUS71 KBGM 160326
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1126 PM EDT WED OCT 15 2014
NYC065-160334-
/O.CAN.KBGM.FF.W.0034.000000T0000Z-141016T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONEIDA NY-
1126 PM EDT WED OCT 15 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN ONEIDA
COUNTY...
RAINFALL HAS SIGNIFICANTLY DIMINISHED DURING THE PAST COUPLE
HOURS...AND ANY LEFTOVER FLOOD ISSUES FROM THE EARLIER HEAVY
RAINFALL WILL CONTINUE TO ABATE...SO THE FLASH FLOOD WARNING IS
BEING CANCELLED. HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT
OVERNIGHT THROUGH THURSDAY MORNING...FOR POSSIBLE ADDITIONAL
LOCALIZED HEAVY RAINFALL LATER TONIGHT.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4333 7507 4330 7514 4326 7515 4324 7510
4324 7507 4322 7506 4305 7521 4296 7520
4296 7543 4344 7560 4343 7552 4361 7513
4361 7511
$$
MDPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 5:12 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 15, 5:12 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT WED OCT 15 2014
.SYNOPSIS...
SHOWERS OCCASIONALLY HEAVY AT TIMES WILL CONTINUE THROUGH THE
OVERNIGHT PERIOD. A FRONT WILL CROSS THE AREA ON THURSDAY BRINGING
AN END TO THE SHOWERS. THURSDAY NIGHT THROUGH FRIDAY WILL BE
PRIMARILY DRY WITH THE NEXT CHANCE FOR SHOWERS FRIDAY NIGHT INTO SATURDAY
AS A COLD FRONT CROSSES THE REGION.
&&
.NEAR TERM /THROUGH THURSDAY/...
5 PM UPDATE...
FOR SYNOPTIC REASONS ALREADY MENTIONED BELOW...AND FOR RAINFALL
AMOUNTS ALREADY APPARENT IN OUR NEPA ZONES AND FARTHER SOUTH...WE
HAVE ELECTED TO GO AHEAD AND HOIST A FLASH FLOOD WATCH FOR NEPA AS
WELL AS TIOGA-BROOME-DELAWARE-SULLIVAN NY /MUCH OF THAT AREA
ALREADY ALSO AN ONGOING ADVISORY FOR MORE MINOR ISSUES/. WITH THE
ANOMALOUSLY DEEP WARM CLOUD LAYER...DUAL POL RADAR HAS SIGNIFICANTLY
UNDERESTIMATED RAINFALL SO FAR...ESPECIALLY IN AREAS PRONE TO
UPSLOPE ENHANCEMENTS FROM SOUTHEAST FLOW. SEVERAL MESONET SITES IN
LUZERNE ARE ALREADY OVER 2 INCHES. WE ARE ABLE TO TAKE THIS
INITIAL SHOT OF RAIN WELL DUE TO DRY ANTECEDENT CONDITIONS /OTHER
THAN CLOGGED DRAINS FROM DOWNED LEAVES AND URBAN PONDING/...BUT
LATEST HIGH RES MODELS AND SOME OPERATIONAL MODELS ARE SUGGESTING
AT LEAST ANOTHER COUPLE ROUNDS OF MODERATE TO AT TIMES HEAVY
RAINFALL OVERNIGHT...INJECTED WITH TROPICAL MOISTURE DUE TO
NEGATIVELY TILTED NATURE OF THIS SYSTEM. SO THE RAIN NOW IS JUST
SETTING THE STAGE...THE ADDITIONAL BOUTS MAY CAUSE LOCALIZED SHORT
FUSE FLOOD PROBLEMS...OF A FLASHY NATURE. MAIN STEM RIVERS/LARGE
STREAMS SHOULD BE FINE BECAUSE THERE IS A LOT OF ROOM TO WORK
WITH. THE CONCERN IS FOR CREEKS/SMALL STREAMS AND POOR DRAINAGE
AREAS LIKE URBAN LOCATIONS.
PREVIOUS DISCUSSION...
UPPER LEVEL LOW OVER THE OHIO VALLEY WILL GRADUALLY LIFT NORTH
INTO THE NIAGARA PENINSULA BY THURSDAY AFTERNOON. AS THIS OCCURS
THE SFC LOW WILL TRACK FROM THE SAME VCNTY NORTH INTO NEARBY
SOUTHERN ONTARIO BY THURSDAY AFTERNOON. FOR THE NEXT 18 HOURS A
DEEP VERY MOIST S/SE FLOW WILL PERSIST OVER THE REGION. THIS
COMBINED WITH STRONG UPPER LEVEL DIVERGENCE, PWATS AROUND 1.80
INCHES A FAIRLY DEEP WARM CLOUD LAYER FOR EARLY FALL WILL RESULT
IN A WIDESPREAD RAINFALL OF AT LEAST 1.25 INCHES ACROSS THE
REGION. FROM SYR SOUTH THROUGH THE BGM AREA AND INTO THE WYOMING
VALLEY AND POINTS EAST WILL LIKELY SEE AT LEAST 1.50 INCHES WITH
UPSLOPE AREAS IN THE POCONOS/CATSKILLS WITH LOCALIZED AMOUNTS OF
2-3 INCHES. DUE TO THE MARGINAL INSTABILITY IN PLACE ISOLATED
THUNDERSTORMS ARE ALSO POSSIBLE THROUGH THURSDAY MORNING.
WITH THE RECENT DRY WEATHER OVER THE REGION MAIN STEM RIVER
FLOODING IS NOT EXPECTED ALTHOUGH URBAN AND POOR DRAINAGE
FLOODING IS POSSIBLE ESPECIALLY DUE TO THE RECENT FALLEN LEAVES.
DUE TO THE ABOVE MENTIONED MET CONDITIONS THINGS WILL BE
MONITORED WITH A FLASH FLOOD WATCH POSSIBLE BY LATER SHIFTS
DEPENDING HOW THINGS UNFOLD.
THURSDAY MORNING CONDITIONS WILL IMPROVE AS THE SFC OCCLUSION MOVES
THROUGH THE AREA.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THURSDAY NIGHT/FRIDAY...SYSTEM WILL LIFT SLOWLY NORTH INTO EASTERN
CANADA WITH REGION UNDER A FAIRLY DRY SOUTHWEST FLOW. HIGHS ON
FRIDAY WILL RANGE IN THE 60S.
FRIDAY NIGHT/SATURDAY...UPPER LEVEL LOW NOW MOVING INTO THE
NORTHWEST US WILL TRACK INTO THE UPPER GREAT LAKES AND CARVE OUT
ANOTHER DEEP UPPER LEVEL TROF WITH THIS CURRENT FEATURE AND PUSH A
SFC COLD FRONT THROUGH ON SATURDAY. WILL CONTINUE WITH CHC/SLIGHT
CHC POPS DURING THIS PERIOD.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
S/WV EMBEDDED IN THE NWLY FLOW BEHIND THE PARTING UPR LOW WILL
PASS THROUGH THE RGN IN THE SAT NGT/SUNDAY TIME FRAME. ANOTHER
S/WV APRCHS FOR MON NGT/TUE AND PASSES TO OUR SOUTH. CARRIED LOW
CHC POPS FOR BOTH OF THESE SYSTEMS. IN BETWEEN THEM...GNRLY FAIR
WX. HPC GUIDANCE LOOKED GREAT AND WAS USED FOR THE MED RNG. TEMPS
GNRLY BLO NORMAL WITH MAXES U40S TO M50S...MINS 30-35.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
OVERVIEW...WDSPRD IFR/MVFR THIS AFTN INTO TNGT WITH SVRL SITES
REACHING ALT MINS.
UPR LOW AND ASSCD FNTL SYSTEM/SFC WAVES WILL BRING RAIN AND
ISOLATED TSRA TO THE FCST AREA THIS AFTN AND TNGT. BANDS OF +RA
ACCOMPANIED BY IFR/LIFR. BULK OF THE PCPN WILL TAPER OFF BETWEEN
06-12Z...BUT AREAS OF FOG MAY DVLP BEHIND THIS PCPN. SOME IMPRVMNT
PSBL ON THU MRNG AS DRIER AIR BRIEFLY WORKS INTO THE RGN.
WINDS THIS AFTN GNRLY SELY AT 10-15 KTS..WITH G20 PSBL. FLOW BECMG
MORE SRLY ARND 10 KTS TWDS DAYBREAK.
OUTLOOK...
THU NGT...MVFR IN SCT -SHRA.
FRI/FRI NGT...VFR.
SAT/SAT NGT...MVFR WITH -SHRA PSBL.
SUN...IMPRVG TO VFR.
MON...VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ038>040-043-
044-047-048-072.
NY...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ055>057-062.
&&
SYNOPSIS...RRM
NEAR TERM...MDP/RRM
SHORT TERM...RRM
LONG TERM...
AVIATION...Hazardous weather outlook, Oct 15, 4:29 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 429 PM EDT WED OCT 15 2014 NYZ009-015>018-022>025-036-037-044>046-162030- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO- 429 PM EDT WED OCT 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. HEAVIER SHOWERS AND ISOLATED THUNDERSTORMS COULD PRODUCE BRIEF GUSTY WINDS AND VERY HEAVY RAINFALL. LOCALLY HEAVY RAINS MAY ALSO PRODUCE MINOR URBAN FLOODING DUE TO FALLEN LEAVES BLOCKING STORM DRAINS AND CULVERTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ055>057-062-PAZ038>040-043-044-047-048-072-162030- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 429 PM EDT WED OCT 15 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS OR IMPACTS INCLUDING FLOODING.
In the hours before
Local storm report, Oct 15, 4:22 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
422 PM EDT WED OCT 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST 4 E CORNING 42.15N 76.98W
10/15/2014 E60 MPH STEUBEN NY COUNTY OFFICIAL
SEVERAL TREES DOWN AND SHINGLE DAMAGE TO A HOUSE EAST
OF CORNING.
&&
MSELocal storm report, Oct 15, 6:22 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
622 PM EDT WED OCT 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST 4 E CORNING 42.15N 76.98W
10/15/2014 E60 MPH STEUBEN NY COUNTY OFFICIAL
SEVERAL TREES DOWN AND SHINGLE DAMAGE TO A HOUSE EAST
OF CORNING.
0618 PM FLASH FLOOD DUNMORE 41.42N 75.61W
10/15/2014 LACKAWANNA PA 911 CALL CENTER
MAJOR URBAN FLOODING TAKING PLACE. DITCHES SPILLING
OVER AND FLOODING ROADS. WATER FLOWING INTO HOMES.
0620 PM FLASH FLOOD THROOP 41.44N 75.60W
10/15/2014 LACKAWANNA PA 911 CALL CENTER
MAJOR URBAN FLOODING IN THROOP... JESSUP...
ARCHABALD... SIMSPON AND GERYMN. ONE CAR STUCK IN THE
WATER. WATER FLOWING INTO HOMES. SECONDARY ROADS
FLOODED.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 9:09 AM EDT | Special Weather Statement | BGM | Chemung, Schuyler, Seneca, Tioga, Tompkins, Yates | 51 min |
| Oct 15, 10:09 AM EDT | Special Weather Statement | BGM | Seneca, Tompkins | 66 min |
| Oct 15, 10:53 AM EDT | Special Weather Statement | BGM | Chenango, Cortland, Madison, Onondaga | 52 min |
| Oct 15, 12:05 PM EDT | Special Weather Statement | BGM | Broome | 55 min |
| Oct 15, 4:18 PM EDT | Flash Flood Watch | BGM | Broome, Chenango, Delaware, Madison, Oneida, Otsego and 2 more | 18 hr |
| Oct 15, 4:19 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 4 hr |
| Oct 15, 5:07 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Oneida, Otsego | 4 hr |
| Oct 15, 7:37 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 6 hr |
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.